“Hey Omicron: Hit me with your wet snot,” Carlos Tejada jokingly dared one day before untimely demise.
An editor for The New York Times died from a heart attack one day after he received a Moderna Covid-19 booster jab.
Deputy Asia editor, Carlos Tejada, 49, passed away in Seoul, South Korea, a little over a week ago, the Times acknowledged Wednesday.
In a tweet on Dec. 18, Carlos’ wife Nora reported the cause was a heart attack.
Only one day earlier, Carlos boasted on Instagram that he’d just received a Moderna booster, jesting he filled out a form he couldn’t understand and was now a member of a K-pop fan club.
“Hey Omicron: Hit me with your wet snot,” he jokingly dared.
Back in January, Tejada opined about having the “privilege” to access vaccines “like the J&J jab Nora and I got just this morning.”
“I’m thankful for the scientists and the medical professionals who defended us against Covid, and for being able to protect my family. And I’m mournful for so many people around the world who still have to wait for what my country takes for granted,” he wrote.
An article published by the Times on Tejada’s untimely demise made no mention that he’d recently received the jab.
Writing on Substack, former NYT editor Alex Berenson commented his former colleague had waded into dangerous territory by mixing vaccines and that he did not have the privilege of having informed consent because the form he filled out was in a foreign language.
“On Dec. 16, in Seoul, South Korea, he received a Moderna mRNA/LNP ‘booster,’” Berensen wrote.
“No clinical trials have ever been conducted to examine the safety or efficacy of mixing various types of these vaccines, and Carlos did not give informed consent, as the consent form was in Korean, a language he could not read.”
Earlier this month, the CDC released an advisory recommending people not get the J&J jab due to concerns it could cause blood clots.
Meanwhile, the agency has acknowledged Pfizer and Moderna jabs could cause heart inflammation, or inflammation of the lining of the heart, known as myocarditis and pericarditis.
Follow the author on Gab: https://gab.ai/adansalazar